Skip to Content

How can you correct the impotence side effect! of diovan/diovan HCT?

Question is Closed
Report Favorite

Answers (1)

31 Jan 2011

Unfortunately, if Diovan/Diovan HCT is the cause of the erectile dysfunction then the only way you can overcome the problem is if you stop taking the Diovan/Diovan HCT.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone experienced diarrhea while on Diovan HCT 160.12.5?

I've been on this drug for several years and two months ago developed diarrhea. I read this is one of the side effects.

1 answer 24 May 2010

Will such side effects as impotence, ejaculation disorders, stop after Avodart treatment is over?

How long will the side effects such as impotence, ejaculation disorders stay after the Avodart treatment stopped or they are irreversible?

1 answer 10 Aug 2010

Do you think diovan hct can trigger psoriasis?

i started taking diovan hct 80 mg in Feb, in April up it to 160mg it works quite well but in MAY i developed psoriasis. my doc says its was not the ...

1 answer 14 Aug 2010

Is any other males taking thorozine facing impotence?

I take 500mg a day and have several bothersome side effects, like impotence and pacing, though the benefits of the drug have had a positive effect on ...

1 answer 19 Oct 2013

Is there an SSRI that does not cause impotence/ sexual side effects?

I'm currently on Lexapro for chronic anxiety and depression, and the sexual side effects are horrible! I am prescribed buspar to offset some of ...

4 answers 20 Feb 2015